Differential Geometry

[76] An interior estimate for convex solutions and a rigidity theorem

Ming Li Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431033

Journal of Functional Analysis, 270, (7), 2691-2714, 2016.4
[ Download ] [ 2019-12-24 21:13:43 uploaded by Zhizhang_Wang ] [ 559 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] A remark on the hard Lefschetz theorem for Khler orbifolds

Zhizhang Wang Dan Zaffran

Differential Geometry mathscidoc:1912.431032

Proceedings of the American Mathematical Society, 137, (8), 2497-2501, 2009
[ Download ] [ 2019-12-24 21:13:40 uploaded by Zhizhang_Wang ] [ 484 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431031

Calculus of Variations and Partial Differential Equations, 52, 327-344, 2015.1
[ Download ] [ 2019-12-24 21:13:38 uploaded by Zhizhang_Wang ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Semilinear equations, the function, and generalized Gauduchon metrics

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431030

arXiv preprint arXiv:1010.2013, 2010.10
[ Download ] [ 2019-12-24 21:13:35 uploaded by Zhizhang_Wang ] [ 567 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Comparing corresponding dihedral angles on classical geometric simplices

Thomas Kwok-keung Au Feng Luo Richard Stong

Differential Geometry mathscidoc:1912.43822

arXiv preprint math/0606350, 2006.6
[ Download ] [ 2019-12-24 21:00:13 uploaded by Feng_Luo ] [ 452 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] The Mbius characterizations of Willmore tori and Veronese submanifolds in the unit sphere

Feng Luo Haizhong Li Changping Wang

Differential Geometry mathscidoc:1912.43786

Pacific journal of mathematics, 241, (2), 227-242, 2009.6
[ Download ] [ 2019-12-24 20:58:16 uploaded by Feng_Luo ] [ 422 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Rigidity of polyhedral surfaces, II

Ren Guo Feng Luo

Differential Geometry mathscidoc:1912.43784

Geometry & Topology, 13, (3), 1265-1312, 2009.2
[ Download ] [ 2019-12-24 20:58:09 uploaded by Feng_Luo ] [ 440 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Discrete heat kernel determines discrete Riemannian metric

Wei Zeng Ren Guo Feng Luo Xianfeng Gu

Differential Geometry mathscidoc:1912.43783

Graphical Models, 74, (4), 121-129, 2012.7
[ Download ] [ 2019-12-24 20:58:03 uploaded by Feng_Luo ] [ 818 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] Rigidity of polyhedral surfaces, III

Feng Luo

Differential Geometry mathscidoc:1912.43780

Geometry & Topology, 15, (4), 2299-2319, 2011.12
[ Download ] [ 2019-12-24 20:57:52 uploaded by Feng_Luo ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] On the Fundamental Group of Manifolds of Non-positive Curvature

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43730

Proceedings of the National Academy of Sciences, 67, (2), 509-509, 1970.10
[ Download ] [ 2019-12-24 20:53:22 uploaded by yaust ] [ 419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Chapter IX Group Actions on R3

William H Meeks III Shing-Tung Yau

Differential Geometry mathscidoc:1912.43729

112, 167-179, 1984.1
[ Download ] [ 2019-12-24 20:53:20 uploaded by yaust ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] General framework for discrete surface ricci flow

MIN ZHANG REN GUO WEI ZENG FENG LUO Shing-Tung Yau XIANFENG GU

Differential Geometry mathscidoc:1912.43714

arXiv preprint arXiv:1401.0401, 2014.1
[ Download ] [ 2019-12-24 20:51:55 uploaded by yaust ] [ 517 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] The Minkowski Formula and the Quasi-Local Mass

Po-Ning Chen Mu-Tao Wang Shing-Tung Yau

Differential Geometry mathscidoc:1912.43711

Annales Henri Poincar, 20, (3), 889-904
[ Download ] [ 2019-12-24 20:51:39 uploaded by yaust ] [ 519 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry"

J Jost Shing-Tung Yau

Differential Geometry mathscidoc:1912.43709

Acta Mathematica-Djursholm, 173, (2), 307, 1993
[ Download ] [ 2019-12-24 20:51:33 uploaded by yaust ] [ 485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] Tetrahedral Mesh Construction for Unit Tangent Bundle over Genus-Zero Surfaces

Xiaotian Yin Wei Han Xianfeng Gu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43704

21th International Meshing Roundtable, 2012
[ Download ] [ 2019-12-24 20:51:12 uploaded by yaust ] [ 474 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] A Realization of Thurstons Geometrization: Discrete Ricci Flow with Surgery

Paul M Alsing Warner A Miller Shing-Tung Yau

Differential Geometry mathscidoc:1912.43689

arXiv preprint arXiv:1709.08494, 2017.9
[ Download ] [ 2019-12-24 20:50:13 uploaded by yaust ] [ 525 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43677

Acta Math, 173, 307, 1993
[ Download ] [ 2019-12-24 20:49:26 uploaded by yaust ] [ 563 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Canonical metrics on the moduli space of Riemann surface

Liu Kefeng Sun Xiaofeng Shing-Tung Yau

Differential Geometry mathscidoc:1912.43675

J. Differential Geom., to appear, 2004
[ Download ] [ 2019-12-24 20:49:16 uploaded by yaust ] [ 444 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Further studies on the notion of differentiable maps from Azumaya/matrix manifolds, I. The smooth case

Chien-Hao Liu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43672

arXiv preprint arXiv:1508.02347, 2015.8
[ Download ] [ 2019-12-24 20:49:03 uploaded by yaust ] [ 485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Li-Yau inequality for unbounded Laplacian on graphs

Chao Gong Yong Lin Shuang Liu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43669

Advances in Mathematics, 357, 106822, 2019.12
[ Download ] [ 2019-12-24 20:48:44 uploaded by yaust ] [ 573 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] A New Conformal Invariant and Its Applications to the Wilmore Conjecture and the First Eigenvalue of Compact Surfaces.

Shing-Tung Yau Peter Li

Differential Geometry mathscidoc:1912.43668

Inventiones mathematicae, 69, 269-292, 1982
[ Download ] [ 2019-12-24 20:48:41 uploaded by yaust ] [ 1902 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] A remark on the existence of sphere with prescribed mean curvature

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43649

Asian Journal of Mathematics, 1, (2), 293-294, 1997.6
[ Download ] [ 2019-12-24 20:47:28 uploaded by yaust ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] Differential equations from mirror symmetry

Bong H Lian Shing-Tung Yau

Differential Geometry mathscidoc:1912.43648

Surveys in Differential Geometry, 5, (1), 510-526, 1999
[ Download ] [ 2019-12-24 20:47:25 uploaded by yaust ] [ 482 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] On exterior calculus and curvature in piecewise-flat manifolds

Jonathan R McDonald Warner A Miller Paul M Alsing Xianfeng D Gu Xuping Wang Shing-Tung Yau

Differential Geometry mathscidoc:1912.43639

arXiv preprint arXiv:1212.0919, 2012.12
[ Download ] [ 2019-12-24 20:46:35 uploaded by yaust ] [ 500 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] The Harnack estimate for the Ricci flow on a surfacerevisited

Richard S Hamilton Shing-Tung Yau

Differential Geometry mathscidoc:1912.43638

Asian Journal of Mathematics, 1, (3), 418-421, 1997.9
[ Download ] [ 2019-12-24 20:46:24 uploaded by yaust ] [ 253 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved